# SDR ASOA99108

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed Air
- Stage of operation: CL
- Nature of condition: N, J
- Precautionary procedure: A, E

## Discrepancy

FLT 4241 - APPROX 15 MINUTES AFTER DEPARTING ATL AND 30 NM WEST THE RIGHT ENGINE BLEED AIR 'DUCT LEAKAGE' WARNING LIGHT ILLUMINATED.  WE WENT THROUGH THE 'DUCT LEAK LIGHT ILLUMINATED' CHECKLIST WHILE BEING VECTORED BACK TO ATL.  THE LIGHT FAILED TO EXTINGUISH, SO CAPTAIN SHUTDOWN THE RIGHT ENGINE.  AS A PRECAUTION, CREW REQUESTED THAT THE FIRE EQUIPMENT STANDBY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN ENGINE THREE TIMES, BUT COULD NOT DUPLICATE DISCREPANCY.  MTC CHECKED THE DUCT LIGHT SENSORS ON THE LEADING EDGE AND SIDE PANEL.  ALL SENSORS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
